# SDR UALA2011120706730

- Difficulty date: December 7, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 41,405 hours, 5,041 cycles
- Engine: Pwa PW40903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOOR, RED WARNING LIGHT INOPERATIVE WHEN DOORS ARE BEING CLOSED USING HYDRAULICS.  LIGHT OPERATES NORMALLY WHEN PUSH TO TEST SWITCH IS USED.
